# SDR UALA2010062102191

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 31,339 hours, 13,468 cycles
- Engine: Iae V2527A5
- Engine time: 49,312 hours, 18,891 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2A3909
- Part serial: 32101156
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

P2T2 FAULTS NR1 ENG, FLT DIVERTED.  DUE TO EPR MODE FAULT NR 1 ENG REPLACED EEC NR 1 ENG.  RCV'D 2ND ENG 1 FADEC B FAULT.  REPLACED EEC.  RAN NR 1 ENG NO FAULTS NOTED.  ENG 1 SENSOR FAULT ON A LATER SEGMENT, REPLACED EEC.  ACPD NR 1 ENG RUN.  NO FAULTS NOTED.
